# SDR DL72S991023

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421DA
- Make and model: Boeing 727232
- Aircraft serial: 21274
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545703
- Condition: Cracked
- Location: Bs 360-481
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL HFEC INSPECTION OF THE LOWER FASTENER ROW OF THE LOWER SKIN PANEL AT THE STRINGER 4L SKIN LAP SPLICE REVEALED 8 CRACKS IN CONSECUTIVE FRAME BAYS.  THE SKIN LAP SPLICE WAS CUT OUT ALONG THE PANEL LENGTH AND REPAIRED WITH AND EXTERNAL ALUMINUM DOUBLER PER ER/A 367344-14AD.
